# SDR 2ARF201006003

- Difficulty date: June 11, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 68,119 hours, 33,328 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL LEAK OCCURRED IN THE RIGHT WING MAIN TANK DUE TO THE SUPPLY VALVE DID NOT CLOSE WHEN THE TANK REACHED 9280 POUNDS, BEING 9200 POUNDS THE MAXIMUM QUANTITY ALLOWABLE.  MAINTENANCE PERSONNEL CLOSED THE VALVE AND TRANSFERRED EXCEEDANCE FUEL TO CENTRAL TANK.
